# SDR SWAA095404

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 60,601 hours, 59,412 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6584176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 706, RBL 24.5.  REPAIRED WEB PER SWA EA.
